EconPapers    
Economics at your fingertips  
 

FURTHER RESULTS ON THE ASYMPTOTICS FOR NONLINEAR TRANSFORMATIONS OF INTEGRATED TIME SERIES

Robert de Jong and Chien-Ho Wang

Econometric Theory, 2005, vol. 21, issue 02, 413-430

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S026646660505022X link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:21:y:2005:i:02:p:413-430_05

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-10-08
Handle: RePEc:cup:etheor:v:21:y:2005:i:02:p:413-430_05